Remarks on a theorem of B. Lewitan.

Р.П. Бооз

Matematiceskij sbornik

  • Volume: 47, Issue: 1, page 185-188
  • ISSN: 0368-8666

How to cite


Бооз, Р.П.. "Remarks on a theorem of B. Lewitan.." Matematiceskij sbornik 47.1 185-188. <>.

author = {Бооз, Р.П.},
journal = {Matematiceskij sbornik},
keywords = {Analysis},
language = {eng},
number = {1},
pages = {185-188},
publisher = {Tipogr. Lissnera i Sobko},
title = {Remarks on a theorem of B. Lewitan.},
url = {},
volume = {47},

AU - Бооз, Р.П.
TI - Remarks on a theorem of B. Lewitan.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 47
IS - 1
SP - 185
EP - 188
LA - eng
KW - Analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.